# SDR AALA202002039019

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 84,211 hours, 11,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Apsu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: APSU BATTERY FAILED CHECK PER JOB CARD 33C21052004. MAINTENANCE REPLACED APSU BATTERY PER AMM 52-71-36.
